# SDR VNAA202305220004

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 19,549 hours, 17,614 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLIGHT COMPARTMENT FLOOR BEAM IS CRACKED ON THE FWD SIDE OF F.S. 280 BEAM
